BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Singularities of free group character varieties

Participants in the publication
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Sean Lawton (Author)

Date of Publication
2012-10-11

Where published
Pacific Journal of Mathematics

Publication Identifiers
ISSN - 0030-8730
eISSN - 0030-8730

Publisher
Mathematical Sciences Publishers

Volume
260
Number
1

Number of pages
30
Starting page
149
Last page
179

Document Identifiers
DOI - https://doi.org/10.2140/pjm.2012.260.149
URL - http://dx.doi.org/10.2140/pjm.2012.260.149

Rankings
SCOPUS Q2 (2011) - 1.173 - General Mathematics


Export

APA
Carlos Florentino, Sean Lawton, (2012). Singularities of free group character varieties. Pacific Journal of Mathematics, 260, 149-179. ISSN 0030-8730. eISSN 0030-8730. http://dx.doi.org/10.2140/pjm.2012.260.149

IEEE
Carlos Florentino, Sean Lawton, "Singularities of free group character varieties" in Pacific Journal of Mathematics, vol. 260, pp. 149-179, 2012. 10.2140/pjm.2012.260.149

BIBTEX
@article{46585, author = {Carlos Florentino and Sean Lawton}, title = {Singularities of free group character varieties}, journal = {Pacific Journal of Mathematics}, year = 2012, pages = {149-179}, volume = 260 }